Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Sweating, nausea and hot flashes after taking lucrin depot. Had laparoscopic endometriotic cyst surgery and histoscopy. How can I minimize the effects?

hello sir/madam, My name is mrs divya kandwal my age is 26 i want to know that last few months back my laparoscopic endometriotic cyst surgery and histoscopy operated successfuly done by dr urvashi jha(fortis vasant kunj), Now I have to take lucrin depot 3.75 mg injection every month 28 days which is causing so much sweting and hot feeling with some time vomating sensation and also so much weekness. plz suggest me what i can do to minimize the effect of this injection and also suggest me what should be the ideal pregnacy plan in my case thanx divya
Asked On : Fri, 25 May 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Hello divya, it is common to experience such symptoms after depot injection because it lowers the levels of female hormones causing menopause like symptoms.
Don't worry and drink a lot of water and avoid hot and humid climates. Lessen your intake of caffeine and eat lots of salads and fruits. Include nuts especially walnuts in your daily diet and increase intake of soy proteins.
In case still not relived visit your gynecologist so that she prescribes you some hormones to allievate your symptoms.
Ideal pregnancy plan will be ovulation induction after completion of course of depot injection.
Take care and all the best.
Answered: Wed, 23 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor